# SDR MWEA020419

- Difficulty date: June 6, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 37,647 hours, 41,824 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTURE OUT OF DCA RED GEAR UNSAFE LIGHT ON WITH GEAR UP.  RAN QRH PRECAUTIONARY LANDING AT IAD GROUND SHIFT CONTROL RELAYS PULLED X2323 PER QRH DUE TO AIRCRAFT NOT GOING INTO FLIGHT MODE.  NORMAL LANDING MADE ON 19L.  RESET CB'S ON GROUND NORMAL TAXI BACK TO GATE.  FOUND BAD VALVE.  REMOVED AND REPLACED VALVE SERVICE IAW MM 32-21-02.  NO LEAKS NOTED AT THIS TIME.  NO DAMAGE TO NOSE GEAR.
